“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 8525
School of Physics
  Title:   The Jacobi Polynomials QCD Analysis for the Polarized Structure Function
1.  S. Atashbar Tehrani
2.  A.N. Khorramian
  Status:   Published
  Journal: JHEP
  Vol.:  07
  Year:  2007
  Pages:   048
  Supported by:  IPM
We present the results of our QCD analysis for polarized quark distribution and structure function xg1 (x,Q2). We use very recently experimental data to parameterize our model. New parameterizations are derived for the quark and gluon distributions for the kinematic range x  ϵ  [10−8,1], Q2  ϵ  [1,106] GeV2. The analysis is based on the Jacobi polynomials expansion of the polarized structure functions. Our calculations for two approach, Bernstein polynomials and Jacobi polynomials are presented. The values of ΛQCD and αs(Mz) are determined.

Download TeX format
back to top
scroll left or right